# SDR 96ZZZX1885

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT WING, STA XRS 250, LOWER AFT SKIN CORRODED.  REPAIRED IAW DC9 SRM CH 57.   ACFT TT:  22,675 HRS.  ACFT TC:  41,431.
